Hello, guest
|
Name: emtf71
[ Original Post ]
I was looking up information on ritalin came across a story about mathew's death he had started out taking ritalin at 7 and he died at 14 due to the med because it caused a heart problem.His father wrote this to let it be known. This is that part that scares me I have a son 7 years old been on meds. at 6 yr. old. I don't want to face what they had to face with their child. The meds. do so well for my son He has come along way. But I don't think I could risk his life. I'm just so confused on this subjected. Dose anyone feel the same way.
Your Name


captcha

Your Reply here


 
Name: Alice | Date: May 4th, 2006 11:33 PM
I felt the same way so just to be cautious I took my 7 year old son to a pediatric cardiologist and had a series of tests run on his heart. The test results all came back fine and reassured me that he had no heart conditions. This was such a relief and the cardiologist told me that it was safe to continue with the ADHD medication. 

Name: joe | Date: May 5th, 2006 10:22 AM
yes ive read about that too, and that really put me off giving my child meds, i could not risk my childs life, and if you look on here there is another mum who has lost her little girl, I find consultaants just want to hand out the medication, they dont tell you about the health risks, may be im wrong i feel confused and also too scared to put my child back on meds, it is a really hard decision, i know exactly the way you feel, and atomoxine is another med that ive heard lots of things about, i dont know what to do either, 

Name: emtf71 | Date: May 7th, 2006 12:28 AM
I had a ekg done on my son his hart is good. But after long time use the hart can run into problems in this case the damage would be done and can not be repaired. But i don't now if it could effect every child. So you would have to get ekg every year to make sure the meds. Are iffecting his health. The father said in the artical that his son had no hart problems in the past. I'm very cautious also with my son. My nephew is 18 and been on addrela he had hart puplations and had to be taking off he has been on meds since he was 8. The doctor told that it would be ok to stay on the meds but my sisterand law got scared. But he is doing well without the meds so far. 

Name: take a look | Date: May 15th, 2006 3:04 PM
http://www.oneaddplace.com/adhd-diet.php 

Name: s | Date: May 19th, 2006 10:45 PM
My Sister inlaw has her son on a special diet no sugar, & no soda . He now tkes his med during the week only and the dose is lower.
Askyou Dr about the fish oil. Omeg III can be bought in a gel cap it also can be found in Hepm seed oil( you can fry & cook with this) . If you go to your local health food store they can help you.( Just make sure the store has a nutritionist on staff that you can talk to) . that way the child will not be on it for long.
I really do hope this helps 

Name: Denise | Date: May 20th, 2006 6:28 AM
I know a kid who had to be taken off of Adderal because of severe weight loss..Canada took if off the market last year because of 25 deaths...heart related...now it's back on the market...the child taken off of Adderal is now self-medicating himself with "Mountain Dew"...go figure?!? Check diet and non-prescription aids...Brain food=fish/Omega 3 Fatty Acids...no junk/processed foods. Get serious about their diets and white/starcy foods...get back to basics and watch for food allergies...try to back off the meds if you can. I'm 53 and just diagnosed...Bipolar/ADHD...trying to get all the info I can...still comes back to diet...exercise...and structure!!! Email me at "[email protected]" if you can help me too. Going to court...gambling addiction/compulsive....mother and grandmother ADHD/alcoholics...but very smart, and my nephew is too. If ADHD is not delt with in the beginning I'm afraid the end result will be criminal...from my research and from people I've met with ADHD addictions. Self-esteem is so important with the ADHD person because of how we perceive ourselves through someone else's eyes! Pray a lot, I do. 


Name: Serina | Date: May 20th, 2006 3:34 PM
My step son is bipollar . I have found a great book called the Bipolar Child By Demitiri Paplols MD & Janice Paplols.

It help understanding but do not tell you what to do durring the uncontrolable rages episods.On the web I found a company called Brain matters. They show youa normal brain and a brain that is Bipolar.Dr Phil even had a show about bipolar
This a real problem in the world today.
This might be helped by a web called
Bipolar Happends by Julie Fast.
she help you throught mania depresssion and to find out what are the triggers.She has cards for adult that are bipolar and for family & friend to help the bipolar person. She alos send emails full of info. She is also bipolar.This web can also help ...know what you are going throught and you are not alone! .do it. are hurting your kid. DO NOT have sugar in the house but on occasonal holiday treat . Vidoe\TV time is limited to 3hrs. a day. For SOme reason it effect the brain?

We give Omega III = fish oil this was recomended by the healthfood store nutritianist. I was been moths since we have had a violent out burst... Since taking this...Thank GOD!!!
Sometimes I can tell he is building to a rage and try to overt him from whatever he is doing .Some times it is as simlple as touching him in the check and saying I love you know matter what.That has helped a few times.
I hope I have helped some. God belss you & give you peace!! 

Copyright 2019© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us